# SDR ASOA2016072715292

- Difficulty date: July 27, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LUGS NR 1, NR 6, NR 11,NR 27, DOOR SIDE, ARE GOUGED, COUNTING FROM FRONT TO BACK.  REPAIRED PASSENGER DOOR HINGE, DOOR SIDE IAW ECTC REO 670-52-11-511 AND REO 670-52-11-511, REV A AS WRITTEN.
